Smooth Neighborhood Structures in a Smooth Topological Spaces
A. A. Ramadan & M. A. Abdel-Sattar
Journal of Mathematics and Statistics, Volume 6, Issue 4, pp. 409–415 · doi.org/10.3844/jmssp.2010.409.415
Abstract
Problem Statement: Various concepts related to a smooth topological spaces have been introduced and relations among them studied by several authors (Chattopadhyay, Ramadan, etc). Conclusion/Recommendations: In this study, we presented the notions of three sorts of neighborhood structures of a smooth topological spaces and give some of their properties which are results by Ying extended to smooth topological spaces.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Ramadan, A. A. & Abdel-Sattar, M. A. (2010). Smooth Neighborhood Structures in a Smooth Topological Spaces. Journal of Mathematics and Statistics, 6(4), 409–415. https://doi.org/10.3844/jmssp.2010.409.415
- Licence
- © Science Publications
- Issue
- Volume 6, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
